# SDR AALA201901285003

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 56,788 hours, 28,402 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 20L AT BS 1003.  REPAIRED THE LONGERON IAW SRM 53-02-00-001.
